# SDR FDEA201505131503

- Difficulty date: May 13, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 220 hours, 12,141 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EQUIP BAY SMOKE WARNING CAME ON APPROX 2 MINUTES AFTER TAKEOFF.  NO INDICATIONS OF SMOKE WITH  SNIFFER FAN.  ECAM WARNING WENT OUT AFTER APPROX 4  MINUTES.  CREW NOTED FAULT WENT AWAY WHILE RETURNING TO AFW.  SUSPECT WATER ACCUMULATION IN E&E.  INSPECTED AVIONICS COMPARTMENT FOR WATER PER AMM 05-50-01-00, NONE FOUND.  PRECAUTIONARY REMOVED AND REPLACED 12WA MIN EQUIPMENT BAY SMOKE DETECTOR, OPS CHECKS GOOD PER AMM 26-15-02-01 AND 26-15-00-5.OK FOR SERVICE.
